Close
(0) items
You have no items in your shopping cart.
All Categories
    Filters
    Preferences
    Search
    Manufacturer: Member's Mark

    Member's Mark Loratadine 10mg 200 ct 2 pk

    $21.89
    $23.99
    Compare to the active ingredient in Claritin® Tablets. 24-hour relief. Original prescription strength. For indoor and outdoor allergies. Non-drowsy formula.
    SKU: 6R-6SC1-EYTC
    GTIN: 078742091426
    Ship to
    *
    *
    Shipping Method
    Name
    Estimated Delivery
    Price
    No shipping options

    Member's Mark loratadine antihistamine tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

    Member's Mark loratadine antihistamine tablets temporarily relieve the symptoms of hay fever or other upper respiratory allergies, such as: runny nose, sneezing, itching of the nose or throat and itchy, watery eyes.

    You will be able to take part in our Referral's program!Earn points for each your friend's purchase!

    You will be able to take part in our Review rewards program!Earn points for each your review!